Alert archive / Pennsylvania / Winter Storm Warnings in 2018

Winter Storm Warning 10, NWS State College, PA

November 26, 2018Warren County, Pennsylvania

NWS State College, PA issued this winter storm warning at Nov 26, 2018, 1:56 PM EST for Warren County, Pennsylvania. It took effect at Nov 26, 2018, 10:00 PM EST. It was in force for 44 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 26, 2018, 1:56 PM EST (18:56 UTC)
In effect from
Nov 26, 2018, 10:00 PM EST
Expired
Nov 28, 2018, 6:00 PM EST
In force
44 hr
Issued by
NWS State College, PA

County Warren County, PA

The radar

The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 27, 7:00 PM ESTSNOW 3.55 N Russell, PA
Nov 27, 7:15 PM ESTSNOW 1Warren, PA
Nov 27, 7:30 PM ESTSNOW 1Sheffield, PA
Nov 27, 7:30 PM ESTSNOW 5.5Columbus, PA
Nov 28, 7:00 AM ESTSNOW 3Chandlers Valley 1se, PA24-HOUR SNOWFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2018-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2018-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

188 
WWUS41 KCTP 261856
WSWCTP

URGENT - WINTER WEATHER MESSAGE
National Weather Service State College PA
156 PM EST Mon Nov 26 2018

PAZ004-271100-
/O.UPG.KCTP.WS.A.0009.181127T0300Z-181129T0000Z/
/O.NEW.KCTP.WS.W.0010.181127T0300Z-181128T2300Z/
Warren-
Including the city of Warren
156 PM EST Mon Nov 26 2018

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
EST WEDNESDAY...

* WHAT...Heavy lake effect snow expected. Total snow accumulations
  of 6 to 10 inches, with localized amounts up to 16 inches over
  far western areas, are expected.

* WHERE...Warren County.

* WHEN...From 10 PM this evening to 6 PM EST Wednesday. The
  heaviest snow will fall from midnight through 8 am Tuesday, and
  from 8 pm Tuesday through 10 AM Wednesday. 

* ADDITIONAL DETAILS...Snow and blowing snow will create difficult
  travel conditions, including during the morning commute on 
  Wednesday. Be prepared for significant reductions in visibility 
  at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway and traffic
conditions.

&&

$$

PAZ005-010-271100-
/O.NEW.KCTP.WW.Y.0025.181127T0300Z-181128T2300Z/
McKean-Elk-
Including the cities of Bradford, St. Marys, and Ridgway
156 PM EST Mon Nov 26 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
6 PM EST WEDNESDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 
  3 to 5 inches, with localized amounts up to 8 inches, are 
  expected.

* WHERE...McKean and Elk Counties.

* WHEN...From 10 PM this evening to 6 PM EST Wednesday. The
  steadiest snow will fall from midnight through 8 am Tuesday, 
  and from 8 pm Tuesday through 10 AM Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the morning commute on Wednesday. Be prepared 
  for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
5 follow-up statements
471 
WWUS41 KCTP 270921
WSWCTP

URGENT - WINTER WEATHER MESSAGE
National Weather Service State College PA
421 AM EST Tue Nov 27 2018

PAZ004-272100-
/O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/
Warren-
Including the city of Warren
421 AM EST Tue Nov 27 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...Heavy lake effect snow expected. Total snow accumulations
  of 6 to 10 inches. Localized amounts up to 16 inches are
  expected over far western areas of the county.

* WHERE...Warren County.

* WHEN...Today through 6 PM EST Wednesday. The heaviest snow will
  fall through 8 am today, and from 8 pm this evening through 10 
  AM Wednesday.

* ADDITIONAL DETAILS...Snow and blowing snow will create 
  difficult travel conditions, including during the morning 
  commute on Wednesday. Be prepared for significant reductions 
  in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway and traffic
conditions.

&&

$$

PAZ005-010-272100-
/O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/
McKean-Elk-
Including the cities of Bradford, St. Marys, and Ridgway
421 AM EST Tue Nov 27 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 
  3 to 5 inches, with localized amounts up to 8 inches, are 
  expected.

* WHERE...McKean and Elk Counties.

* WHEN...Today through 6 PM EST Wednesday. The steadiest snow will
  fall through 8 am today, and from 8 pm this evening through 10 
  AM Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the morning commute on Wednesday. Be prepared 
  for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
817 
WWUS41 KCTP 271647
WSWCTP

URGENT - WINTER WEATHER MESSAGE
National Weather Service State College PA
Issued by National Weather Service Binghamton NY
1147 AM EST Tue Nov 27 2018

PAZ004-280100-
/O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/
Warren-
Including the city of Warren
1147 AM EST Tue Nov 27 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...Heavy lake effect snow expected. Total snow 
  accumulations of 6 to 10 inches. Localized amounts up to 16 
  inches are expected over far western areas of the county.

* WHERE...Warren County.

* WHEN...Today through 6 PM EST Wednesday. A temporary period of
  mainly light snow this afternoon, should become heavier again
  this evening. The heaviest snow will occur from about 8 pm this
  evening through 10 AM Wednesday.

* ADDITIONAL DETAILS...Snow and blowing snow will create 
  difficult travel conditions, including during the morning 
  commute on Wednesday. Be prepared for significant reductions 
  in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway and traffic
conditions.

&&

$$

PAZ005-010-280100-
/O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/
McKean-Elk-
Including the cities of Bradford, St. Marys, and Ridgway
1147 AM EST Tue Nov 27 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...Lake effect snow expected. Total snow accumulations of 
  3 to 5 inches, with localized amounts up to 8 inches, are 
  expected.

* WHERE...McKean and Elk Counties.

* WHEN...Today through 6 PM EST Wednesday. A temporary period of
  mainly light snow this afternoon, will become heavier this
  evening. The heaviest snow will occur from about 8 pm this 
  evening through 10 AM Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the morning commute on Wednesday. Be prepared 
  for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
220 
WWUS41 KCTP 272011
WSWCTP

URGENT - WINTER WEATHER MESSAGE
National Weather Service State College PA
Issued by National Weather Service Binghamton NY
311 PM EST Tue Nov 27 2018

PAZ004-280415-
/O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/
Warren-
Including the city of Warren
311 PM EST Tue Nov 27 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...Heavy lake effect snow. Additional snow accumulations of
  4 to 8 inches, with localized amounts up to 10 inches, are 
  expected tonight into Wednesday. 

* WHERE...Warren County.

* WHEN...Light snow late this afternoon, even mixed with a bit of
  freezing rain at times, will turn to steadier snow this 
  evening. Snow will likely fall heavily at times later tonight 
  into Wednesday morning, especially over the higher terrain in 
  the northwestern portion of the county. 

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Be prepared 
  for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway and traffic
conditions.

&&

$$

PAZ005-010-280415-
/O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/
McKean-Elk-
Including the cities of Bradford, St. Marys, and Ridgway
311 PM EST Tue Nov 27 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...Lake effect snow. Additional snow accumulations of 2 to 4
  inches, with localized amounts up to 7 inches, are expected
  tonight into Wednesday.

* WHERE...McKean and Elk Counties.

* WHEN...Bands of heavier lake effect snow will develop tonight,
  continuing into at least Wednesday morning. The higher terrain,
  especially over western portions of these counties, will likely
  see the most persistent snowfall. 

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the morning commute on Wednesday. Be prepared 
  for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
543 
WWUS41 KCTP 280146
WSWCTP

URGENT - WINTER WEATHER MESSAGE
National Weather Service State College PA
846 PM EST Tue Nov 27 2018


PAZ004-281215-
/O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/
Warren-
Including the city of Warren
846 PM EST Tue Nov 27 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...Heavy lake effect snow. Additional accumulations of 6 to
  9 inches.

* WHERE...Northwest Warren County. Much lighter snow on the order
  of 2 to 4 inches will fall over the rest of Warren County.

* WHEN...Late tonight through 6 PM EST Wednesday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Be prepared 
  for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway and traffic
conditions.

&&

$$

PAZ005-010-281215-
/O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/
McKean-Elk-
Including the cities of Bradford, St. Marys, and Ridgway
846 PM EST Tue Nov 27 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...Lake effect snow. Additional accumulations of 1 to 4
  inches. The highest amounts will be over northwest Mckean County
  and the least amounts will be over southern Elk County. 

* WHERE...McKean and Elk Counties.

* WHEN...Late tonight through 6 PM EST Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the morning commute on Wednesday. Be prepared 
  for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
630 
WWUS41 KCTP 280913
WSWCTP

URGENT - WINTER WEATHER MESSAGE
National Weather Service State College PA
413 AM EST Wed Nov 28 2018

PAZ004-282300-
/O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/
Warren-
Including the city of Warren
413 AM EST Wed Nov 28 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Areas of heavy lake effect snow. Additional snow
  accumulations ranging from 4 to 6 inches across the northwest
  part of Warren County, to between 1 and 3 inches throughout most
  of Central and Southern parts of the County.

* WHERE...Warren County.

* WHEN...Until 6 PM EST this evening.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute. Be prepared for 
  significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway and traffic
conditions.

&&

$$

PAZ005-010-282300-
/O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/
McKean-Elk-
Including the cities of Bradford, St. Marys, and Ridgway
413 AM EST Wed Nov 28 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Lake effect snow. Additional snow accumulations of 1 to 
  3 inches are expected.

* WHERE...McKean and Elk Counties.

* WHEN...Until 6 PM EST this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the morning commute. Be prepared for reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway and
traffic conditions.

&&

$$
Lambert/RXR

For more information from the National Weather Service visit
http://weather.gov/ctp

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Nov 26, 10:32 AM EST, 3 hours 24 minutes earlier.

Area forecast discussion, Nov 26, 10:32 AM EST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service State College PA
1032 AM EST Mon Nov 26 2018

.SYNOPSIS...
Low pressure will track west of Pennsylvania today. Behind this
system, a deep upper trough will pivot over the northeast conus
through midweek. A ridge of high pressure will build into the
region Thursday, then another low pressure system is likely to
track west of Pennsylvania next weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A period of moderate rain is ongoing across central and north
central PA with lighter showers spread out across the remainder
of central PA. Timing on track for the steadiest rain to be
exiting the eastern portion of the forecast area by early
afternoon, with a few hours of drying expected over the Laurel
Highlands and possibly the West Central Mountains. This ahead of
a potent mid level shortwave and surface occluded/cold front
which should push through the region between 19Z-23Z,
accompanied by another round of showers in most places. Model
soundings indicate change to snow showers likely over the
Alleghenies late in the day. However, surface temperatures
should be too warm for any accumulations initially.

Ensemble mean qpf ranges from just 0.1 to 0.2 inches across the
south central portion of the forecast area, to near 1 inch over
the high terrain of Sullivan County, where southeast flow
results in significant orographic enhancement. The ground
remains quite wet across York/Lancaster counties from the
nearly 2 inches of rain that fell over the weekend. However,
even the max rainfall amounts from the HREFV2 fall short of what
would be needed to cause flooding, so feel the flood threat is
low.

Main addition to forecast this morning is to issue Winter Storm
Watch for a long duration Lake Effect Snow event for Warren
County from late tonight through Wednesday evening. Two periods
of steady and impactful snow expected for the area, the first
from late tonight through midday Tuesday, and the second more
powerful punch Tuesday night and Wednesday.

&&.
SHORT TERM
/6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Blustery and colder
conditions are expected tonight, as surface low passes to our
north and large scale subsidence in wake of shortwave aids
mixing of strong winds aloft to the surface. Bufkit soundings
indicate gusts will be around 40kts over the Laurel Highlands
and SC Mtns. Will mention in the HWO and pass along the day
shift for consideration of an advisory.

Lake-enhanced, orographic snow showers will affect Allegheny
Plateau tonight. Marginal surface temperatures may hold down
accumulations, but HREFV2 and oper model qpf supports an inch or
two by dawn Tuesday over the higher ridgetops of the Laurels and
across the snowbelt of northwest Warren County. Elsewhere,
expect no more than a dusting over the rest of the Allegheny
Plateau.

Very little change expected Tuesday, as central Pa remains under
the influence of anomalous upper trough over the northeast
conus. The deepest moisture and most persistent snow showers are
progged to remain north of Pa, but additional light
accumulations appear likely over the western high terrain. A
tight pressure gradient will remain over the region, resulting
in a continuation of the gusty winds. Model 850temps support
highs no better than the low 30s over the W Mtns, to the low 40s
over the Susq Valley.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Significant snow accumulations appear possible Tuesday night
into Wednesday across the snowbelt of northwest Warren County,
as inversion heights rise with passage of a potent shortwave
diving into the base of upper trough. Will mention in HWO for
now and reassess over the next 24hrs for a possible watch.
Lighter orographic snow showers are expected to continue Tue-Wed
further south into the Laurels, due to a westerly flow and
resulting lack of lake moisture.

Tranquil conditions appear likely Thursday, as the upper trough
lifts out and a surface ridge builds in. Med range guidance
hints at the possibility of a bit of light rain/snow Friday,
as surface high drifts east of Pa and warmer southerly flow
overruns retreating chilly air mass. However, the main focus in
the extended forecast will be on much more potent system likely
to affect the region next weekend. The 00Z ECENS track a
deepening surface low west of Pa, suggesting a period of
rainy/mild weather is likely.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
Low pressure will track west of Pennsylvania today. Rain
already spreading in from the west and south, with associated
widespread ceiling and visibility restrictions that will likely
lasting through the day into Monday night. Robust SSE jet will
also keep mention of LLWS in most areas into Monday afternoon.

Northwest flow returns for Monday night into midweek. Winds pick
up tonight to speeds of 15-25 mph with gusts to 35 mph (higher
on the ridges and across the Laurel Highlands) that will stick
around through Wednesday. This weather regime will also bring
periods of snow showers and restrictions mainly to the northern
mountains and Laurel Highlands through midweek.

.Outlook...

Tue-Thu...Sct snow showers NW half with restrictions. VFR SE.
Very breezy NW wind.

Fri...Mainly dry with VFR conditions.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from 10 PM EST this evening through
Wednesday evening for PAZ004.

&&

SYNOPSIS...Fitzgerald
NEAR TERM...DeVoir/Fitzgerald
SHORT TERM...Fitzgerald
LONG TERM...Fitzgerald
AVIATION...Jung/RXR
Hazardous weather outlook, Nov 26, 1:56 PM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
156 PM EST Mon Nov 26 2018

PAZ006-011-012-037-041-042-045-046-271900-
Potter-Cameron-Northern Clinton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-
156 PM EST Mon Nov 26 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ005-010-271900-
McKean-Elk-
156 PM EST Mon Nov 26 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
EST WEDNESDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004-271900-
Warren-
156 PM EST Mon Nov 26 2018

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
EST WEDNESDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

Significant snow accumulations are possible Tuesday night into
Wednesday across the northwest part of Warren County.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ017>019-024>028-033>036-049>053-056>059-063>066-271900-
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-
Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-Union-Snyder-
Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
156 PM EST Mon Nov 26 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Strong wind gusts of 40 to 50 mph are possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong wind gusts of 40 to 50 mph are possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 10:20 AM ESTWinter Storm WatchCTPWarren4 hr
Nov 26, 1:56 PM ESTWinter Weather AdvisoryCTPElk, McKean52 hr

Nearby

Winter Storm Warnings in Pennsylvania, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.